Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling dizzy and having pain in leg. Taking estrace. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
Taking 2ng of estrace today at 12 noon per my reproductive dr to prepare my uterus for pregnancy. Early today i had leg pain in the calf and went to ER had labs done all normal. Its 5 pm and i feel dizzy. Look around online aome people were dizzy etc.. Is is ok ? Because in the insert it states These are some of the warning signs of the serious side effects: Breast lumps Unusual vaginal bleeding Dizziness and faintness Changes in speech Severe headaches Chest pain Shortness of breath Pains in your legs Changes in vision Vomiting * so i have to stop it ?? I cant inwas taking it for 2 weeks last month i was fine i think . Please advise
Posted Wed, 11 Dec 2013 in General Health
Answered by Dr. Timothy Raichle 1 hour later
Brief Answer: Hello, I would be happy to help you... Detailed Answer: Yes, the symptoms that you are describing (dizzy) could be related to taking extra hormones. And yes, the extra hormones might predispose you to blood clots, but this has apparently been ruled out, right? Did they do a pregnancy test? If they did not, did you do one recently? Where are you in your cycle? Is estrogen the only thing you are taking, or is there a plan for additional fertility treatments during the cycle? Let me know and I will try and help.
Above answer was peer-reviewed by
Follow-up: Feeling dizzy and having pain in leg. Taking estrace. Is this normal? 1 hour later
I am in menopauae , i tried estrogen already for 3 weeks but had to stop because on the last week of the mock trial they saw something in uterus. All is well now . I went today to ER because of excruciating shocking stabbing pain in both calves inwas worried about a clot. Apparently its not red or swollen so they were not concerned but did a ultrasound anyway . It was negative . I just wanted to be sure its the estrace . I take synthyroid and prilosec .
Answered by Dr. Timothy Raichle 3 hours later
Brief Answer: I am confused... Detailed Answer: XXXXXXX You say you are in menopause, and you are taking unopposed estrogen in preparation for pregnancy? Please clarify exactly what you are trying to do. Dr. Raichle
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor